# SDR 52532

- Difficulty date: July 13, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 16,259 hours, 22,486 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9415 FROM PANAMA CITY FLORIDA TO PENSACOLA FLORIDA, AFTER TAKEOFF FROM PANAMA CITY FLORIDA, THE STALL WARNING WENT OFF AND WOULD NOT SILENCE.  THE AIRCRAFT RETURNED TO FIELD WITH NO FURTHER INCIDENT.  MAINTENANCE RE-ADJUSTED THE SWITCHES.  NO PARTS WERE USED, THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
